RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2013, Volume 282, Pages 80–86 (Mi tm3489)  

Waiting time in a scheme of allocating particles to cells

V. P. Chistyakov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Abstract: A modification of a scheme of allocating a random number of particles to cells is considered in which particles are allocated according to some multinomial scheme “in groups” with a random number of particles in each. The asymptotic properties of the distribution of the number of trials (allocated “groups” of particles) needed to fill a given number of cells are investigated.

DOI: https://doi.org/10.1134/S0371968513030072

Full text: PDF file (157 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 282, 73–79

Bibliographic databases:

Document Type: Article
UDC: 519.212.2
Received in November 2012

Citation: V. P. Chistyakov, “Waiting time in a scheme of allocating particles to cells”, Branching processes, random walks, and related problems, Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences, Tr. Mat. Inst. Steklova, 282, MAIK Nauka/Interperiodica, Moscow, 2013, 80–86; Proc. Steklov Inst. Math., 282 (2013), 73–79

Citation in format AMSBIB
\Bibitem{Chi13}
\by V.~P.~Chistyakov
\paper Waiting time in a~scheme of allocating particles to cells
\inbook Branching processes, random walks, and related problems
\bookinfo Collected papers. Dedicated to the memory of Boris Aleksandrovich Sevastyanov, corresponding member of the Russian Academy of Sciences
\serial Tr. Mat. Inst. Steklova
\yr 2013
\vol 282
\pages 80--86
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3489}
\crossref{https://doi.org/10.1134/S0371968513030072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3308583}
\elib{http://elibrary.ru/item.asp?id=20280547}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 282
\pages 73--79
\crossref{https://doi.org/10.1134/S0081543813060072}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325961800007}
\elib{http://elibrary.ru/item.asp?id=21883311}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84885988481}


Linking options:
  • http://mi.mathnet.ru/eng/tm3489
  • https://doi.org/10.1134/S0371968513030072
  • http://mi.mathnet.ru/eng/tm/v282/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:291
    Full text:9
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019